Qr code
DALIAN UNIVERSITY OF TECHNOLOGY Login 中文
DUAN Ben

Professor
Supervisor of Doctorate Candidates
Supervisor of Master's Candidates


Academic Titles:
Gender:Male
Alma Mater:The Chinese University of Hong Kong
Degree:Doctoral Degree
Status:On the job
School/Department:School of Mathematics, Dalian University of Technology
Discipline:Applied Mathematics
Business Address:Office: Room1135, Innovation Park Building, DLUT
E-Mail:
Click: times

The Founding Time:..

The Last Update Time:..

Current position: Home >> Scientific Research >> Paper Publications

Subsonic Flow for the Multidimensional Euler-Poisson System

Hits : Praise

Indexed by:Journal Papers

First Author:Bae, Myoungjean

Co-authors:Duan, Ben,Xie, Chunjing

Date of Publication:2016-04-01

Journal:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS

Included Journals:SCIE

Volume:220

Issue:1

Page Number:155-191

ISSN No.:0003-9527

Abstract:We establish the existence and stability of subsonic potential flow for the steady Euler-Poisson system in a multidimensional nozzle of a finite length when prescribing the electric potential difference on a non-insulated boundary from a fixed point at the exit, and prescribing the pressure at the exit of the nozzle. The Euler-Poisson system for subsonic potential flow can be reduced to a nonlinear elliptic system of second order. In this paper, we develop a technique to achieve a priori estimates of solutions to a quasi-linear second order elliptic system with mixed boundary conditions in a multidimensional domain enclosed by a Lipschitz continuous boundary. In particular, we discovered a special structure of the Euler-Poisson system which enables us to obtain estimates of the velocity potential and the electric potential functions, and this leads us to establish structural stability of subsonic flows for the Euler-Poisson system under perturbations of various data.